# SDR SWAA2013101721249

- Difficulty date: October 1, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 34,941 hours, 23,596 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 201804
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY WIRE BROKEN ON FIRST CEILING PANEL AFT OF FORWARD LAVATORY PANEL 221HC. REPAIRED WIRE IAW SWPM & AMM.
